# SDR USAA2014082700005

- Difficulty date: August 26, 2014
- Submitted: August 27, 2014
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 54,082 hours, 20,044 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

CREW REPORTED THE SLATS FAULTED FOR LANDING, STAYED RETRACTED WHEN SELECTED.  ACCOMPLISHED GO AROUND & CAME AROUND AGAIN & MADE A NORMAL LANDING & TAXIED TO THE GATE.  PERFORMED OPERATIONS TEST OF SLAT SYS IAW AMM 27-84-00-710-001-A IAW TSM 27-81-00-810-A.  OPERATIONS TESTED GOOD, NO FAULTS FOUND.  INSPECTED ROTARY ACTUATORS FOR TRIPPED TORQUE LIMITERS, FOUND NONE TO BE TRIPPED IAW AMM 27-84-49.  OK FOR CONTINUED SERVICE.
